Why Abilify didn't work out


#21

When I meditate, in the beginning, I hear louder voices but then I get over them and get into trance and absorption/samadhi. Do you hear voices during meditation?


#22

no, I have been able to meditate before but I’m not satisfied with my ability. It’s hard being on meds and having all kinds of cognitive stuff going on… Maybe we can talk more since we are both on the spiritual path. I don’t know what my symptoms are exactly anymore. I have been living with them for so damn long now.


#23

Yeah Aripiprazole didn’t work for me either. It actually made my mood symptoms worse. I got more depressed.


#24

Abilify gave me white lines every time I closed my eyes.


#25

I get it with the side effects cuz we’re all different. I really hope your symptoms improve. I just was so volatile, but that’s the past :hugs:


#26

So what symptoms do you have, my friend?


#27

lot of fear… cognitive delusions… I have been involved in Tibetan buddhism and I find some things not helpful in it. Not all bad… more helpful in the Theravada… I’m living in Thailand so lots of monasteries around.

I can’t concentrate well… I’m dependent on medicines.


#28

I had been on 10 mg of Haldol., 1 mg sounds light to me… but we’re all different.


#29

Yes, it’s light… but Haldol is rough at a high dose. I’m lucky I can take such a low dose.


#30

I follow Mahayana, my friend


#31

Abilify didn’t work for me. It made my psychosis and paranoia really intense. Getting off of it really helped a lot.


#32

Yeah I do feel euphoria a little which is a sensation I recall from my one time psychosis. My mother has so much hope on this but I need to confront that, with what I think I found on Wikipedia.
I think I learn from my own talking things through since my mind doesn’t communicate with all parts, the way it should. As though I’m hearing it for the first time even though it originates from me.


#33

In other words I’m someone who really likes the song “These Dreams” from 1986 by Heart.

It’s a ballad, and I like the quote “And the words without no form, are falling from my lips.”

It reminds me of my own Sz, and the song has stood the test of time quite a bit.

I benefit from saying things out loud. I think it’s important, since this thread seems like maybe I’m seeking attention. I just went back and forth a little, and Did need it. So putting a bow on this, thank you all for your responses they do help even more, but still this is how I am.


#34

I’ve been on 40 mg a day before. That was pure hell.


#35

I think became too “activated”? On abilify.

I became so hyper with hysteria and anxiety and “worked up”.

Olanzapine was calming to me I think .

I did not take abilify long.

My dr gave it to me because of my weight gain on olanzapine.
Olanzapine was good apart from the weight gain.

Now I’m on latuda and without benzo I can feel hypo ,hysteria, anxiety,”worked up”, pressure to brain and that my brain feels awful and damaged so I can not do much when I feel the brain thing cause it feels so awful.

I lost 20 kg on latuda.
I am about 161cm and weigh 55kg so I am normal bmi.
I’m usually between 50-55kg off meds.
I do not even fill out a a cup so the weight is not on my breast :stuck_out_tongue_closed_eyes::slightly_smiling_face:.

I still think latuda has helped but I can’t stand the feelings I can get.
I have been worse last few weeks since I stopped taking benzo and since Australia has a new pm.
And since I was hate attacked .again.
Not welcome at yoga n Yada yada .
Feeling their hate is awful.
They try to control my mind in a malicious way.

“Iiiiii”

I tried abilify but not sure Olof I would try it again.

The symptoms of latuda are similar but I think abilify was more hyp for me than latuda.

I am happy with weight loss but don’t want to be in hysteria ,anxiety ,awful brain feelings ,”worked up “overwhelmed etc etc

Maybe different medication works differently for different people.

Thankful for our medication but last few weeks I have had difficulties coping with daily life.
That it could be from coming of benzo surprises me.

I’m on 80mg latuda .
One tablet at night with dinner .

My dr wants to increase my dose to 120 I think but I do not want that.
I have been feeling unwell and wonder if it’s side effects from the medication.


#36

Abilify was really good for me. I liked it and it didn’t cause me any side effects apart from some slight restlessness. I had to switch off it when it stopped working and I ended up back in the hospital, though.